# SDR LV6A95132

- Difficulty date: February 2, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N717LV
- Make and model: Snias AS350B2
- Aircraft serial: 3030
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ball Joint
- Part number: 117775P
- Condition: Failed
- Location: Main Rotor
- Part time: 962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE PARTS (BALL JOINTS) WERE DESTROYED ON SITE.
